# SDR UALA2009031800824

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 45,669 hours, 28,732 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2 EMERGENCY EXIT LIGHTS RECESSED IN OVERHEAD BINS ON L&R SIDES OF A-C COME ON INTERMITTENTLY.  REPLACED POWER SUPPLY AND BATTERY, CHECKS NORMAL.
